MAUDE Adverse Event Report: OK BIOTECH CO., LTD. PRODIGY AUTOCODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH CO., LTD. PRODIGY AUTOCODE; BLOOD GLUCOSE MONITORING DEVICE
Model Number 51850
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Fatigue (1849); Shaking/Tremors (2515)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Suspected device evaluated by ok biotech and calculated that the meter operated within specifications.Ok biotech tested the standby current of returned meter, the result was 0.9¿a.The criteria is <55¿a.Pass.Meter setting, audio and all buttons function are ok.We tested the suspected meter with in house control solution and in house strips (strip lot number: d180315-1).The control solution tests for level low were 61/62 mg/dl, for level high were 261/256 mg/dl.The request control solution ranges are: level low 30~80 mg/dl; level high 190~290 mg/dl.All results were within the acceptance range.Pass.Patient's strips lot# d161007-2 was manufactured on oct.07, 2016 and expired in oct.2018.Patient used expired strips to test blood which might caused or contributed to error readings.User issue.
 
Event or Problem Description
It was reported that medical attention was sought on (b)(6) 2019 at the end-uses home.The end-user stated that she performed a blood glucose test around 10:00am and received a result that was 519mg/dl.A normal blood glucose reading for her is around 120mg/dl.End -user stated she wasn't feeling well, and she drove herself to (b)(6) health located at (b)(6).End-user stated that she does not remember what her blood glucose was when she arrived at the hospital just that it was higher than normal.She stated that she was given a tablet to lower her blood glucose.She was discharged after 6 hours and her blood glucose was around 200mg/dl.Meter memory was deleted so the end-user was unable to provide test results.End-user was informed that her test strips are expired.No additional information was provided.

Brand Name
PRODIGY AUTOCODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH CO., LTD.
no. 91, sec. 2
gongdao 5th road
hsinchu city, 30070
TW  30070
MDR Report Key8774945
Report Number3005862821-2019-00028
Device Sequence Number16638701
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K073118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/07/2018
Device Model Number51850
Device Catalogue Number51850
Device Lot NumberD161007-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENAZEPRIL; BUMETANIDE; FELODIPINE; FENOFIBRATE; LYRICA; NOVOLOG 70/30; OMEPRAZOLE
Outcome Attributed to Adverse Event Hospitalization;
Patient Age65 YR
Patient Weight110